Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the side effects of proxyvon ?

hey yesterday i took 6 capsules of proxyvon and i really enjoyed the also i have taken 6......3 in the morning and three in the evening......will i get addicted to it...what are its side effects....?
Asked On : Fri, 16 Jul 2010
Answers:  2 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello harshul.please stop taking it because you are definitely going to be will keep on increasing the amount and ultimately can cause stomach ulcers which may perforate or may develop kidney failure.problems are endless.
Answered: Tue, 6 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,Harshul,thanks for query.I think you know the answer.Please do not take it in this much large dose and without indication.This can definitely lead to addiction and can lead other serious side effects also.Please do not keep this drug handy and stock this in your home.In case you have some problem please talk to your doctor.
wishing you good health.
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor